# SDR DALA14018425649

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,709 hours, 20,634 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Line
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT DIVERTED AT FL390,  RECEIVED CABIN ALTITUDE WARNING LIGHT AND HORN.  PERFORMED AN IMMEDIATE EMERGENCY DESCENT TO 10000.  NO CABIN OXYGEN MASKS DEPLOYED.  NR 1 ENGINE PNEUMATICS WERE NOTED TO BE LOW AND THE LT PACK FAILED SINGLE PACK CONFIDENCE CHECK.  MAINTENANCE FOUND SENSE LINE LEAKING TO PRSOV.  REPLACED BOTH PRESSURIZATION CONTROLLERS AND UPPER PRESSURE RELIEF VALVE.
